# SDR IPXA2024102352696

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N374UP
- Make and model: Boeing 767-300
- Aircraft serial: 65909
- Aircraft time: 7,923 hours, 3,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587675
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - FOUND M/D FLOOR PNL BROKEN AT STA 977 TO STA 1043 RBL -45 (P/N: 145T5876-75) (REPAIR). UPS EO-91828-REQ1 REV.1.
